MAUDE Adverse Event Report: BECTON DICKINSON DE MEXICO BD LUER-LOK; PISTON SYRINGE

BECTON DICKINSON DE MEXICO BD LUER-LOK; PISTON SYRINGE
Catalog Number 309604
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D.4.Other lot number includes 3233231 and other expiration date includes 2028-08-31.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.H.4.Other lot number device manufacture date is 2023-09-22.
 
Event or Problem Description
It was reported that the bd luer-lok had leakage at the luer connection.The following information was provided by the initial reporter translated from japanese to english: during liposuction surgery, customer connected a cannula (made by coleman) to this syringe and aspirated, but the fat would not aspirate.They suspected that the cause of the fat not aspirating was a leak in the connection, so they applied gel around the connection (to fill the leak part), and when they aspirated again, they are able to aspirate.Customer would like us to investigate the product for any leaks.
 
Additional Manufacturer Narrative
Forty-nine samples from material 309604 batch 3233231 and 2326607 received for investigation.Through visual inspection, luer is damage on one syringe.Functional testing is performed on samples received, leak occurred on 22 syringes.Lue diameter was measured, dimensions are out of specification.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Possible root cause is associated with the mold temperature in the injection process.Manufacturing personnel will be notified and additional training to reinforce proper assembly will be performed.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
BD LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer (Section G)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20518907
Report Number9614033-2024-00069
Device Sequence Number18113101
Product Code FMF
UDI-Device Identifier30382903096047
UDI-Public(01)30382903096047(11)230315(17)271130(10)2326607
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309604
Device Lot Number2326607
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Supplement Date Received by Manufacturer02/05/2025
Initial Report FDA Received Date10/23/2024
Supplement Report FDA Received Date02/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown